Expansion of an arbitrary function in a series in squares of Legendre polynomials
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 262-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a9,
author = {N. N. Lebedev and I. P. Skal'skaja},
title = {Expansion of an arbitrary function in a series in squares of {Legendre} polynomials},
journal = {Differencialʹnye uravneni\^a},
pages = {262--270},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a9/}
}
TY - JOUR AU - N. N. Lebedev AU - I. P. Skal'skaja TI - Expansion of an arbitrary function in a series in squares of Legendre polynomials JO - Differencialʹnye uravneniâ PY - 1992 SP - 262 EP - 270 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a9/ LA - ru ID - DE_1992_28_2_a9 ER -
N. N. Lebedev; I. P. Skal'skaja. Expansion of an arbitrary function in a series in squares of Legendre polynomials. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 262-270. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a9/